Please use this identifier to cite or link to this item:
|標題:||Global stability for a virus dynamics model with nonlinear incidence of infection and removal||作者:||Georgescu, P.
|關鍵字:||virus propagation;compartmental model;global stability;Lyapunov;functional;endemic equilibrium;basic reproduction number;seir model;in-vivo;systems||Project:||Siam Journal on Applied Mathematics||期刊/報告no：:||Siam Journal on Applied Mathematics, Volume 67, Issue 2, Page(s) 337-353.||摘要:||
Global dynamics of a compartmental model which describes virus propagation in vivo is studied using the direct Lyapunov method, where the incidence rate of the infection and the removal rate of the virus are assumed to be nonlinear. In the case where the functional quotient between the force of infection and the removal rate of the virus is a nonincreasing function of the virus concentration, the existence of a threshold parameter, i.e., the basic reproduction number or basic reproductive ratio, is established and the global stability of the equilibria is discussed. Moreover, in the absence of the above-mentioned monotonicity property, estimations for the sizes of the domains of attraction are given. Biological significance of the results and possible extensions of the model are also discussed.
|Appears in Collections:||期刊論文|
Show full item record
TAIR Related Article
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.